# SDR SIMA1103

- Difficulty date: April 19, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N244AE
- Make and model: Saab 340B
- Aircraft serial: 340B244
- System (JASC): 2710 · Aileron Control System
- Part: Rod
- Condition: Disconnected
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3751 - RIGHT AILERON JAMMED ON FLIGHT CONTROL CHECKS.  INTERCONNECT UNIT WAS OVERPOWERED.  INSPECTED AILERON SYSTEM AND FOUND CONTROL ROD THAT ATTACHES TO POTENTIOMETER DETACHED FROM SHAFT.  BOLT, NUT, AND COTTER PIN WERE STILL IN PLACE.  CONTROL ROD WAS BINDING ON AILERON PULLEY BRACKET.  RE-INSTALLED CONTROL ROD IAW AMM 27-14-00.  REPAIRED BRACKET IAW EO G1-2700-045, ADJUSTED POTENTIOMETER SETTINGS IAW AMM 31-30-00.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
